Ask a doctor

Redness two days post dermal filler injection? (photo)

I had a juvederm voluma injected at the tip and bridge of my nose. I have done this before and happy with the result. However, after two days of the injection the bridge of the nose began to get red but not swollen. My doctor gave me antibiotic. Now it's the 6th day, although it begins to go away, it is still red. How could the redness appeared after two days post injection? And only at the bridge, the tip of the nose is fine.

Doctor Answers (3)

Juvederm Voluma Redness After Filler

+1

Voluma is a high molecular weight hyaluronic acid gel. It is not advisable to inject into the nasal dorsal soft tissue because it may cause embolization and necrosis of the overlying skin. Secondly Voluma is essentially a gel implant which can get infected if there is bacterial seeding of the product. Localized redness could be either inflammation or a low grade infection even if it did not involve the tip of your nose.Continue antibiotics for staph coverage until resolved.

Ridgewood Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews

Redness after filler

+1

Redness and swelling is very common after filler and sometimes may take up to 1-2 weeks to resolve. However, I would suggest seeing your provider for further evaluation and follow up. Good Luck.

Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Redness two days post dermal filler injection?

+1

Posted photo demonstrates possible cellulitis but over internet no way to diagnosis. See the injecting doc daily til resolved...

Miami Plastic Surgeon
4.5 out of 5 stars 55 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...